# SDR SWAA2022011916885

- Difficulty date: April 8, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 542BB INNER SKIN IS CRACKED JUST FWD OF 3RD TO LAST AFT DRAIN HOLE. (MARKED) / CRACK ON INNER SKIN FWD OF 3RD TO LAST AFT DRAIN HOLE; ON FAIRING 542BB; WAS REPAIRED IAW SRM 57-53-70; SRM 51-70-04-2R-2; SRM 51-70-04-2R-11; ER 17-02194 REV IR DATED 16MAY2017; & EA 1-757-13831 REV IR DATED 18MAY2017
